# SDR GAIA99226

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 'ZERO B, TRANSITION' CHECK AT AVBORNE HEABY MAINTENANCE FACILITY, PRIOR TO THIS AIRCRAFT BEING ON THE KHA CERTIFICATE, BS 1183 BULKHEAD LEFT VERTICAL BEAM HAS CRACK AT LOWER END, LBL 8.  PERFORMED NDT INSPECTION TO DETERMINE END OF CRACK, PER B727 NDT PART 6 OF 51-00-00.  CUTOUT DAMAGED AREA PER B727 S/B 53-0175.  ACCOMPLISHED VERTICAL BEAM REPAIR IAW B727, S/B 53-175.  (M)
